# SDR ABXA000487

- Difficulty date: September 13, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 35,240 hours, 32,830 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON WING LEADING EDGE.  REPAIRED IAW ABX REA 657-37420MR.
